We understand that people with cancer are worried about coronavirus.
Here is the
We will update it regularly.
Jane is a haematology nurse with extensive experience in stem cell and bone marrow...
My mum (multiple myeloma) was told by the haemotology doctor to cease her first cycle of Lenalidomide/Dexamethasone from Thursday, so 3 doses since, believing toxicity. I noticed tonight she had a non-itching rash all over her belly, the tops of her thighs, breasts & down one of her arms. It's not significantly hotter than the non rash parts & her temperature is still 36.4°C like it was this morning. I rang the hospital helpline & they advised an anti allergy tablet so we had Cetirizine in the house & I gave her one of those. They said to monitor her closely & call back if symptoms worsen. Has anyone had any experience of the days after toxicity or even neutropenic sepsis, which it kindly warned you about on the advice card the hospital number was on!
Yes to the rash Steph. It was weird as it came so suddenly and like you say no change in temperature, no itching but within hours hubby was covered from head to toe. His haematologist said he felt sure it was a reaction to the Allopurinol- is your mum on that? He’d been on it over two years before this with no problems. It went almost as quickly as it arrived if that helps.
Much love to you and your mum.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: